I was so on top of the world a couple of months ago when my dr. added lexapro with my klonopin, now it has seemed to contridict itself, and I have been lower than before- getting my panic back and now, to ease my mental pain, I have been doing bad things to myself that will be there forever.
I know, I know, I need to call my dr. but I cannot go to him because he will see what I have done. The one person in my life ( my sister) that is always here for me has totally refused to talk to me anymore because she is digusted with what I have done!
First of all just wanted to say that I've never taken lexapro so I can't really offer any advice in that area.
I'm no expert and I'm sorry if this offends you in any way because that's not at all what I want to do...but I take it from your post that perhaps you may be cutting?
I'm sorry if I'm making an assumption and if that's not what you meant please forgive me.
Frankly, no matter what, I think the best thing you could do for yourself is get to your Doctor.
Yes, you're probably right and he will see what you have done but please don't let that stop you from going, you need his help.
Again, I'm sorry if I'm assuming something I shouldn't or if I have offended you in any way, but please go to your Doctor and get some help.